question-icon

What causes depression after switching from Hydrocodone to Fentanyl patch?

default
Posted on Mon, 25 May 2015
Question: I'm XXXX and have developed a problem with something that happened 40+ years ago and bothered me at times since then but about 5-6 weeks ago it came back and will not leave me. My wife was unfaithful and I forgave her but it has all come back as if it were yesterday. I cry and get very sad. It was a one time "thing", I'm only safe when she's around and I can hold her. The only change in my life has been moving from hydrocodone to fentanyl patch about 3+- months ago. At this point I am leaning towards fentanyl as the problem. We have 3 married sons and 5 grand children and are close and happy. Please help me!! My life is upside down. thanks XXXX
doctor
Answered by Dr. Muhammad Ali Rauf (2 hours later)
Brief Answer:
Please visit a psychiatrist for CBT

Detailed Answer:
Hello

Thank You for contacting HCM. My name is Dr Muhammad Ali Rauf & i will look into your problem.

I have gone through your query and would try to help you in the best possible way. I'm sorry that you are suffering that much. At this moment you need to be strong. For this you need to discuss your feelings with someone. You will feel lighter after discussing. Secondly, i would suggest you to visit a psychiatrist. He is specialized in dealing with conditions of stress/anxiety & depression. He will prescribe you some anxiolytics. These are prescription only meds so i won't be able to give here. He will also give some cognitive behavioural therapies(CBT) which will help you in getting out of this stress.


Hope I have answered your query. If you have any further questions I will be happy to help if not then don't forget to close the discussion and rate it.
Wishing you good health !!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Muhammad Ali Rauf

General & Family Physician

Practicing since :2013

Answered : 1314 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes depression after switching from Hydrocodone to Fentanyl patch?

Brief Answer: Please visit a psychiatrist for CBT Detailed Answer: Hello Thank You for contacting HCM. My name is Dr Muhammad Ali Rauf & i will look into your problem. I have gone through your query and would try to help you in the best possible way. I'm sorry that you are suffering that much. At this moment you need to be strong. For this you need to discuss your feelings with someone. You will feel lighter after discussing. Secondly, i would suggest you to visit a psychiatrist. He is specialized in dealing with conditions of stress/anxiety & depression. He will prescribe you some anxiolytics. These are prescription only meds so i won't be able to give here. He will also give some cognitive behavioural therapies(CBT) which will help you in getting out of this stress. Hope I have answered your query. If you have any further questions I will be happy to help if not then don't forget to close the discussion and rate it. Wishing you good health !!